# SDR 2013FA0000258

- Difficulty date: May 2, 2013
- Submitted: May 2, 2013
- Operation: General aviation
- Aircraft: N94305
- Make and model: Univar 415C
- Aircraft serial: 1528
- Aircraft time: 1,250 hours
- Engine: Cont C85*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Cable
- Part number: 41551048
- Condition: Broken
- Location: Carburetor
- Part time: 1,250 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WHILE ON THE DOWNWIND FOR LANDING, PILOT REDUCED POWER.  ENGINE WENT TO IDLE RPM.  AN ATTEMPT WAS MADE TO ADD POWER, WITH NO FURTHER CHANGE IN RPM.  INVESTIGATION FOUND THAT THE THROTTLE HOUSING HAD SEPARATED FROM THE SLEEVE ON THE THROTTLE CABLE BEHIND THE INSTRUMENT PANEL.  THE INNER CABLE OF THE THROTTLE CABLE ASSEMBLY REMAINED INTACT, HOWEVER WITH THE OUTER HOUSING NOT CONNECTED THE INNER CABLE WOULD JUST FLEX UNDER THE INSTRUMENT PANEL WITHOUT MOVING THE THROTTLE ARM ON THE CARBURETOR.  THE CABLE APPEARS TO BE THE ORIGINAL THROTTLE CABLE.  THE ACFT WAS MANUFACTURED IN 1946.
